Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was in relationship two year ago. But the things being worsen we decided to get separate. It was nat easy for me still I am not able to forget her and in depression and suffering from bipolar disorder and taking medicines since 7 months. Life is ended up. What to do?

1 Doctor Answered
Your depression may be connected to the breakup but bipolar is a more serious condition and has deeper ramifications and treatment. The breakup may have precipitated the predisposition to this disease. You need to go for counseling to deal with the bipolar along with the medication and also the issue regarding the breakup. Actually, you may look at how much you may have contributed towards the breakup because of the condition of bipolar. Your behavior may have provoked the bad relationship to lead to its split. You need to focus on your therapeutic treatment and get well soon by good cooperation with both therapies. There are certain adaptations that will suit you during the elation phase and there are certain behaviors that are required during the depressed phases. In the meantime you can do certain things that will give you benefits anyway. Emotional therapy will alleviate a lot of the problems faced in this condition because it is a mood disorder. You need to particularly look at your levels of anger both for its reasonableness and to express it in appropriate manner. I suspect that much of this anger may have origins in early childhood that you may never be aware of it now. Talk to your parents and explore that angle. This information will help the counselor too. Also you will need to check whether there is any genetic factor involved. You must exercise regularly, eat healthily and sleep normally too. If your motivation and cooperation is good much can be achieved. You must have a time-structured schedule filled with interesting and reasonable activities and it must be monitored for compliance and delivery. The reason I say this is that many times you will be inclined to have grandiose notions and confidently believe that you can do without the medication. This will set you back many months in the treatment and delay and sabotage the recovery: forewarned you are forearmed. If this combination of medication with therapy is maintained for at least three years without any episodes or breakdowns, it is possible to taper the medication in consonance with the doctor.
15 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.